# SDR DHL2006807004

- Difficulty date: April 3, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 46486155503
- Part serial: UP25176
- Condition: Malfunctioned
- Location: Door Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOORS NOT LATCHED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.   RAN ABNORMAL PROCEDURE TO NO AVAIL.  APPROX MIN LATER, LIGHT EXTINGUISHED.  PLACED MAIN LANDING GEAR DOOR UPLATCH SYS ON DMI NR 24841 AS PER MEL 32-14 CAT A.  DOORS NOT LATCHED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION RAN ABNORMAL PROCEDURE TO NO AVAIL APPROX 5 MIN LATER LIGHT EXTINGUISHED.  REPLACED DOOR UP-LOCK ACTUATOR (LT) IAW DC8 MM 32-32-6.  OPS LEAK CHECKS GOOD W/ NO RIG REQUIRED.
